Delay embedding in the presence of dynamical noise

Muldoon, M. R. and Broomhead, D. S. and Huke, J. P. and Hegger, R. (1998) Delay embedding in the presence of dynamical noise. Dynamics and Stability of Systems, 13 (2). pp. 175-186. ISSN 0268-1110

[thumbnail of NoisyEmbed.pdf] PDF

Download (406kB)


We present a new embedding theorem for time series, in the spirit of Takens's theorem, but requiring multivariate signals. Our result is part of a growing body of work that extends the domain of geometric time series analysis to some genuinely stochastic systems---including such natural examples as x_{j+1} = \phi(x_j) + \eta_j where \phi is some fixed map and the \eta_j are i.i.d. random displacements.

Item Type: Article
Uncontrolled Keywords: chaos, delay embedding, noise
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 37 Dynamical systems and ergodic theory
Depositing User: Dr Mark Muldoon
Date Deposited: 14 Nov 2005
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item